MathSciNet Relay Station
MathSciNet bibliographic data
MR1321576 58F20
Guillamon, A.; Jarque, X.; Llibre, J.; Ortega, J.; Torregrosa, J. Periods for transversal maps via Lefschetz numbers for periodic points. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4779–4806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement